Table of Contents
Journal of Probability
Volume 2015 (2015), Article ID 430837, 7 pages
http://dx.doi.org/10.1155/2015/430837
Research Article

A Note on the Large Deviation Principle for Discrete Associated Random Variables

1Institute of Mathematics, Marie Curie-Skłodowska University, Plac Marii Curie-Skłodowskiej 1, 20-031 Lublin, Poland
2Department of Mathematics, Lublin University of Technology, Ulica Nadbystrzycka 38d, 20-618 Lublin, Poland

Received 29 September 2014; Accepted 22 December 2014

Academic Editor: Tae-Sung Kim

Copyright © 2015 Przemysław Matuła and Maciej Ziemba. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present sufficient conditions under which the sequence of arithmetic means , where , is the partial sum built on a stationary sequence of associated integer-valued and uniformly bounded random variables, which satisfy the large deviation principle.